# SDR REXA2012051400722

- Difficulty date: May 14, 2012
- Submitted: May 15, 2012
- Operation: Air carrier
- Aircraft: N1563P
- Make and model: Cndair CL6002D24
- Aircraft serial: 9153
- Aircraft time: 10,898 hours, 7,785 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT MISSING AT 12C AND D.  PLASTIC COVER DAMAGED.  REMOVED AND REPLACED COVER, REF AMM 33-51-01.
